# SDR UALA2009120803799

- Difficulty date: December 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 33,853 hours, 7,488 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: 8112507
- Part serial: APL2
- Condition: Malfunctioned
- Location: Fuel Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN HAD ENG FUEL VALVE RT EICAS MSG. ENG SHUTDOWN BUT VALVE INDICATES NOT. HAS HISTORY. REPLACED RT ENG RELAY UNIT (ERU). OPERATIONAL CK ON ENGINE RUN & ENG SHUT DOWN -- NO EICAS MSG'S & FUEL VLVS SHOW NORMAL OPEN-CLOSE POS ON FUEL PAGE SYNOPTICS.
